# SDR DALA2024011900818

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 17,602 hours, 7,892 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: UNKNOWN
- Condition: Worn
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3037 WEAR HINGE FITTING SHOULDERED BUSHINGS ON LH ELEVATOR (10 EA). CORRECTIVE ACTION: REPLACED HINGE FITTING SHOULDERED BUSHINGS ON LH ELEVATOR (10 EA) AND THE INSTALLATION IS TO BE ACCOMPLISHED WITH AMDS CARD 5520-9001-LT. (0160438)
